# SDR CALA2014120801502

- Difficulty date: December 4, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 41,275 hours, 16,659 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STATION 440 BETWEEN STRINGERS 8R & 9R IS CRACKED AT INBD AIR CONDITIONING BRACKET ATTACH RIVET.  CUT OUT DAMAGE IN FRAME & INSTALLED REPAIR ANGLES A & B IAW EA 5310-04716 REV H.
